MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor was returned to verathon for evaluation along with the glidescope core 2m quickconnect cable used during the procedure.A verathon technical service representative (tsr) evaluated the customer's devices but was unable to confirm the reported image issue.The tsr power-cycled the monitor twenty (20) times, swapped test video batons ten (10) times, and recorded fifteen (15) minutes of video while rapidly changing modes fifteen (15) times.The reported image issue could not be replicated.The monitor and cable passed verathon's device functionality testing and confirmed to be within specification.Upon completion of verathon's device evaluation, the system was sent to verathon's engineering department for further investigation.A supplemental report will be submitted by verathon in accordance with 21 cfr 803.56 once additional information becomes available.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 15-inch fhd monitor, the display went dark during a bronchoscopy and kept freezing.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
B4, d1, d4, g3, g6, h2, h6, h11.Following verathon's initial device evaluation, further engineering investigation of the customer's entire glidescope core system was able to reproduce the reported image issue.A verathon engineering representative was able to reproduce the dark screen issue by moving and jiggling the customer's glidescope core 2m quickconnect cable while it was connected to a bflex bronchoscope.Visual inspection identified damage around the cable connector's magnetic post, cracks in the plastic housing, and the magnet rattling around inside the connector.The identified damage may cause the connection of the cable to the bflex bronchoscope to be weakened and lead to an intermittent connection.The glidescope core operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Following verathon's engineering investigation, the customer's glidescope core 2m quickconnect cable was replaced and the glidescope core system was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22321027
Report Number9615393-2025-00071
Device Sequence Number21063809
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public00879123006578
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown